The Stacks project

Bibliography entry Kaplansky

author
Kaplansky, Irving
title
Projective modules
year
1958
journal
Annals of Mathematics. Second Series
volume
68
pages
372–377

@ARTICLE{Kaplansky,
    AUTHOR = "Kaplansky, Irving",
    TITLE = "Projective modules",
    JOURNAL = "Ann. of Math (2)",
    FJOURNAL = "Annals of Mathematics. Second Series",
    VOLUME = "68",
    YEAR = "1958",
    PAGES = "372--377"
}

      

This item is referenced in 2 tags:

  • in Section 10.79: Faithfully flat descent for projectivity of modules
  • in Section 10.83: Transfinite dévissage of modules